# SDR DALA12012180978

- Difficulty date: October 25, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 56,718 hours, 42,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 32 IN THE CABIN WAS INOPERATIVE.  MX FOUND HIGH RESISTANCE AT THE GROUND CONNECTION AND CLEANED & SECURED.  FUNCTIONAL CHECKED GOOD.
